RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 8, Issue 1  


Splitting of perturbated differential operators with unbounded operator coefficients
A. G. Baskakov
1
About determinableness of an Abelian group by its holomorph in the class of all Abelian groups
I. Kh. Bekker, V. N. Nedov
17
The tracing of external and internal representation functions of continuous functions of several variables by superposition of continuous functions of one variable
A. Yu. Golubkov
27
A mathematical model of goods production and sale for production supervision and planning
A. A. Gorsky, B. Ya. Lokshin
39
A mixed problem in a magnetized semiconductor film with two periodic systems of cuts
A. S. Gosteva, N. Ch. Krutitskaya, P. A. Krutitskii
47
Catalytical surface boundary conditions for Martian atmospheric entry
V. L. Kovalev
61
A mathematical model of the DQDB protocol
V. G. Konovalov
71
On the sum of squares of five prime numbers one of which belongs to an arithmetic progression
M. B. Laporta, D. I. Tolev
85
The boundary-value problem for the equations of radiation transfer of polarized light
A. V. Latyshev, A. V. Moiseev
97
On pseudogeometrical graphs for some partial geometries
A. A. Makhnev
117
Cost bound for LLL–Grigoryev method for factoring in $GF(q)[x,y]$
S. D. Mechveliani
129
On lower bound of the norm of integral convolution operator
E. D. Nursultanov, K. S. Saidahmetov
141
Impulse control of Liapunov exponents. I
D. M. Olenchikov
151
Impulse control of Liapunov exponents. II
D. M. Olenchikov
171
On rate of approximation of critical excursion probability for random process by moments method
E. Yu. Piliguzova
187
Algebraic interpretation of derivation axioms completeness
L. A. Pomortsev
195
T-prime varieties and algebraic algebras
I. Yu. Sviridova
221
On an application of the Stokes' theorem in global Riemannian geometry
S. E. Stepanov
245
On some cubic equations
A. V. Ustinov
263
On existence of unit in semicompact rings and topological rings with finiteness conditions
A. V. Khokhlov
273
Status of the CCC method within the frame of the rigorous many-body Coulomb scattering theory
V. L. Shablov, V. A. Bilyk, Yu. V. Popov
281
On vanishing of the first cohomology groups over separable Abelian groups
E. V. Shaposhnikova
289

Short communications
On the computing of the eigenvalues of the Orr–Sommerfeld problem
M. I. Neiman-Zade, A. A. Shkalikov
301
$A^{\land}$-integration of Fourier transformations
Anter Ali Alsayad
307
New algebraic structure of Steiner triple systems
S. Chakrabarti
313
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020